# SDR UALA2011091604995

- Difficulty date: September 16, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 36,164 hours, 14,819 cycles
- Engine: Iae V2522A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP1653121
- Part serial: 389
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFTER LANDING CAPTS SLIDING WINDOW FOGGED OVER.  DIFFICULT TO SEE DURING GROUND OPS.  REMOVED CAPT'S SLIDING WINDOW. REMOVED GLASS PANE AND INSTALLED NEW UNIT ONTO FRAME WITH ONLY FOUR SCREW FINGER TIGHT. ALL NEW FASTENERS ATTACHED TO WINDOW AND ALL OLD HARDWARE IS IN THE BOX WITH THE OLD WINDOW. INSTALLED CAPT'S LT SLIDING WINDOW PER MM. FOUND R SLIDING WINDOW (8DG2) PINS A-B READS 27.4 OHMS, PINS C-D READS 60 2 OHMS AND PINS E-F READS 605 OHMS. REPLACED WHC-2 MR30409 -244 OFF -177 ON. NEEDS OP CK. ACCOMPLISHED T-S STATED ABOVE.
